# SDR SWIA200617324

- Difficulty date: September 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 8,344 hours, 7,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN ACCESS HOLE 832AR UPPER CORNER CRACKED ON PAX DOOR, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW INTERCOSTAL PER CRJ200 SRM 51-42-13 PG 1 AND 2 AND SRM 51-42-20 PG 23.
